Regularity criteria for a Ginzburg-Landau-Navier-Stokes in superfluidity in Rn

Jishan Fan, Yasuhide Fukumoto, Yong Zhou

Research output: Contribution to journalArticle

Abstract

In this work, we prove some regularity criteria for a Ginzburg-Landau-Navier-Stokes in superfluidity in (Formula presented.).

Original languageEnglish
Pages (from-to)6542-6552
Number of pages11
JournalMathematical Methods in the Applied Sciences
Volume43
Issue number10
DOIs
Publication statusAccepted/In press - Jan 1 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Regularity criteria for a Ginzburg-Landau-Navier-Stokes in superfluidity in Rn'. Together they form a unique fingerprint.

  • Cite this